# SDR REXA2021012000018

- Difficulty date: January 4, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 15,109 hours, 10,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R IS CORRODED FWD OF FS 349.  COMPLIED WITH ENDEAVOR EA CRJ953-11101 REV IR.
